# SDR MASA2017021412604

- Difficulty date: February 14, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 33,682 hours, 26,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TWO EMERGENCY CEILING LIGHTS INOPERATIVE.
